# SDR FDEA201402060279

- Difficulty date: February 6, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE AFT CARGO.  UPON REMOVAL OF SHEAR TIE BETWEEN STRINGER 25L - STRINGER 26L, BS 1320, FOUND STRINGER 26L CORRODED ON UPPER LEG AT STRINGER CLIP.  REMOVED DAMAGED PORTION OF STRINGER OUT OF LIMITS DUE TO NO SRM LIMITS IAW SRM 53-00-03 REPAIR 2.  FABRICATED REPAIR PARTS P/N BAC1498-204 BATCH 2031081 & P/N 7075-T6 .080 IAW SRM REPAIR 2, 53-00-03. INSTALLED REPAIR PARTS IAW SRM 53-00-  03 AND SRM 51-40-02. MAJOR REPAIR
